RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 56, Number 7  


Congratulations to A. A. Abramov
1199
Studies on the zeros of Bessel functions and methods for their computation: 2. Monotonicity, convexity, concavity, and other properties
M. K. Kerimov
1200
Splitting algorithms for the wavelet transform of first-degree splines on nonuniform grids
B. M. Shumilov
1236
A feasible dual affine scaling steepest descent method for the linear semidefinite programming problem
V. G. Zhadan
1248
Approximations of optimal control problems for semilinear elliptic equations with discontinuous coefficients and states and with controls in the coefficients multiplying the highest derivatives
F. V. Lubyshev, M. E. Fairuzov
1267
A nonlinear singular eigenvalue problem for a linear system of ordinary differential equations with redundant conditions
A. A. Abramov, L. F. Yukhno
1294
On the perturbation algorithm for the semidiscrete scheme for the evolution equation and estimation of the approximate solution error using semigroups
D. V. Gulua, D. L. Rogava
1299
Conditional $\varepsilon$-uniform boundedness of Galerkin projectors and convergence of an adaptive mesh method as applied to singularly perturbed boundary value problems
I. A. Blatov, N. V. Dobrobog, E. V. Kitaeva
1323
Application of generalized separation of variables to solving mixed problems with irregular boundary conditions
E. A. Gasymov, A. O. Guseinova, U. N. Gasanova
1335
Justification of the collocation method for the integral equation for a mixed boundary value problem for the Helmholtz equation
E. G. Khalilov
1340
Comparison of two reliable analytical methods based on the solutions of fractional coupled Klein–Gordon–Zakharov equations in plasma physics
S. Saha Ray, S. Sahoo
1349
Exact solutions of the generalized sinh-Gordon equation
A. Neirameh
1350
Transport solutions of the Lamé equations and shock elastic waves
L. A. Alexeyeva, G. K. Kaishibaeva
1351
Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity
A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov
1363
Mixed initial-boundary value problem for equations of motion of Kelvin–Voigt fluids
E. S. Baranovskii
1371
Erratum to: УComplex conservative difference schemes for computing supersonic flows past simple aerodynamic formsФ
1380
∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020